In this paper, we are concerned with the multiplicity of solutions for a class of quasilinear elliptic equation arising from plasma physics. By using a dual approach, the existence of infinitely many small solutions are obtained. As a main novelty with respect to some previous results, we assume the potential $V$ may changes sign and do not require any condition at infinity on the nonlinear term.
"Multiplicity of Solutions for a Sublinear Quasilinear Schrödinger Equation." Taiwanese J. Math. 24 (5) 1249 - 1258, October, 2020. https://doi.org/10.11650/tjm/191102